# SDR REXA2016051900870

- Difficulty date: May 19, 2016
- Submitted: May 25, 2016
- Operation: Air carrier
- Aircraft: N904XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15135
- Aircraft time: 21,223 hours, 13,826 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING DAMAGE TO OUTER AFT BAGGAGE BAY DOOR SKIN AROUND HANDLE CUT OUT.  REFER TO SVC CORP MX WORK CARD CO 15135116 JOB 81513513 1 FOR WORK PERFORMED.  R & R AFT CARGO BAY DOOR HANDLE IAW SRM 51-40-11-001-001-A01, 51-42-21-001-001-A01 & AMM 52-31-03-400-801-A01.
